Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: B. Opic and A. Kufner
Title: Hardy-type inequalities
Additional book information Pitman Research Notes in Mathematics Series, vol. 219, Longman Scientific \& Technical, Longman Group UK Ltd., Harlow, 1990, vii + 333 pp., US$44.00. ISBN 0-582-05198-3.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Hans P. Heinig
Journal: Bull. Amer. Math. Soc. 28 (1993), 423-425
PII: S 0273-0979(1993)00385-9

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia